# SDR SWAA2022031469071

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 31,111 hours, 18,755 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD GROUND SPOILER PANEL (#12) DISBONDED. / REMOVED & REPLACED RH WING OUTBOARD GROUND SPOILER #12 PER AMM 27-62-91. GROUND SPOILER ADJUSTMENT AND GROUND SPOILERS TEST GOOD. TAG NO: 879255 PN ON: 113A4100-14 SN ON: 064961 PN OFF: SN OFF: 019685
